Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (1165 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1990-12-31
On a Lattice Problem for Geodesic Double Differential Forms in the $n$-Dimensional Hyperbolic SpaceReinhard Schuster (1) Universität Leipzig, Germany
Generalizing a lattice point problem we solve a lattice problem for geodesic double differential forms in the $n$-dimensional hyperbolic space. Thereby we use a properly discontinuous group $\mathfrak G$ of isometrics of $\mathbb H_n$ with compact fundamental domain. We study the relation between lattice sums and the eigenvalue spectrum of the Laplace operator for $p$-forms on the hyperbolic space form $\mathbb H_n/\mathfrak G$. Our approach essentially uses mean value operators for differential forms, their kernel double differential forms and a Landau difference method.
No keywords available for this article.
Schuster Reinhard: On a Lattice Problem for Geodesic Double Differential Forms in the $n$-Dimensional Hyperbolic Space. Z. Anal. Anwend. 9 (1990), 519-534. doi: 10.4171/ZAA/421